# SDR UALA2011072703848

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 33,850 hours, 13,884 cycles
- Engine: Iae V2522A5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61374
- Part serial: 101
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER IS HARD TO DISPLACE TO THE LEFT ON TAKEOFF ROLL.  RIGHT DISPLACEMENT NORMAL.  ACCOMPLISHED CHECKS FOR RUDDER PEDAL STIFFNESS PER TSM.  PER TSM TASK 27-20-00-810- 801 ACCOMPLISHED OPS OF RUDDER ARTIFICIAL-FEEL LOADS.  ACCOMPLISHED YAW DAMP FUNCTION TEST PER 22-63-00 PAGE 501 TASK 22-63-00-710-001.  ACCOMPLISHED OPS TEST OF RUDDER TRIM PER MM, NO STIFFNESS NOTED.
